# SDR SWAA070997

- Difficulty date: February 18, 2007
- Submitted: February 20, 2007
- Operation: Air carrier
- Aircraft: N302SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22942
- Aircraft time: 72,123 hours, 69,399 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AE2464162EO163
- Condition: Leaking
- Location: Rt Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON SHORT FINAL -A- SYSTEM HYDRAULIC FLUID LOSS AND SYSTEM FAILURE.  FOUND HYDRAULIC LINE LEAKING AT RT MLG RETRACT ACTUATOR.  REMOVED AND REPLACED HYDRAULIC LINE PER MM.
